# SDR ASOA2013021903042

- Difficulty date: January 22, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,083 hours, 17,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LINTEL 3 RT, CRACKED AT BS 281.  COMPLIED WITH PERMANENT REPAIR IAW EC/TC SB 670BA-53-040 01.
